# SDR FDEA201108143274

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53986750206
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AND UPPER ANGLE ARE BENT STR 33R.  INNER FUSELAGE BETWEEN FRAME 85 AND FRAME 86.  REMOVED AND FAB AND INSTALLED INTERCOSTAL ANGLE ON FR 85 TO 86 RT STRINGER 33R, REF SRM 51-40-21, PG7 REPROTECTED AREA IAW SRM 51-75-10.
